I had gotten the dose i missed out, to pour down the drain and time I sat it on the counter, my youngest of 10months fell over and hit her head; in the meantime whille trying to console her my 3yr old grabbed it of the counter and sipped it thinking it was her cough medicine. It was watered down and not much missing so i think maybe 2-4mg because it was only a 10 mg watered down bottle. she acted drunk for about 2hrs and then crashed, is in and out just really sleepy; like shes coming off a 2day high! just a scared mom, i want to make sure that shes going to be ok and not have them come and try to take my girls from my husband and I. I mean I am almost finished dosing off so that I dont have to really be addicted to anything else and am just scared!!
I do hope this post finds your mishap old news with safe outcome now. If something like this ever happens again please keep the poison control number handy. It is 1800 222 1222. They can help you with any kind of medication or other substance that might have been ingested or come in contact with.
Congratulations on getting clean and I pray that all is well,
That's extremely fatal for a 3 year old and I hope she's ok. U need to keep ur take home or any meds in a safe so that it's completely outbox reach from ur children. Here in Mobile a small child took one of his mothers 10mg Methadone pills and died and you don't even want to know the details of how her life was turned upside down on top of the horrible feat of burying her child. Take this as ur 1st and last major screw up that is completely unacceptable and make sure that it never happens again. For a small child Methadone is like rat poison. I understand it was just an accident but consider yourself very fortunate. Also Methadone has a long lasting life so she could feel the effects for up to 48 hours so you might still want to contact poison control just for advice. You might be able to remain confidential if your worried about authorities getting involved by taking her to the hospital. I would do that ASAP b/c the boy in Mobile didn't die right away. Methadone comes in waves and doesn't hit you right away.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2009 • 2 answers
Posted 17 Apr 2010 • 1 answer
Methadone - alrite I just started my meth yesterday and I have not been able to eat or drink cause i
Posted 7 May 2010 • 3 answers
Posted 15 Sep 2010 • 2 answers
Posted 26 Mar 2017 • 0 answers